# SDR CA130628007

- Difficulty date: June 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 214 hours
- Engine: Pwc PW617FE
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: A110111
- Condition: Leaking
- Location: Hyd System
- Part time: 1,407 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION FOUND LT MLG ACTUATOR RETRACTION LINE LEAKING.  HOSE ASSEMBLY, PN A11011-1, REPLACED.
